# SDR SWIA200616937

- Difficulty date: July 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 10,970 hours, 8,492 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY LIGHT POD LIGHT INOP.  REPLACED LAMP. OPERATIONAL CHECKS GOOD.
